MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7170Q/65
Medical Device Problem Codes Low impedance (2285); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic after receiving a shock.Device interrogation revealed that the implantable cardioverter-defibrillator (icd) misinterpreted the atrial fibrillation with rapid ventricular rate as ventricular tachycardia and delivered an inappropriate shock.It was also found via interrogation that the right ventricular (rv) lead exhibited low defibrillation impedance and an over current detection (ocd) alert.Programming changes were made, and the patient¿s condition remained stable.
 
Event or Problem Description
New information received indicates that the right ventricular (rv) lead and the implantable cardioverter-defibrillator (icd) were explanted and replaced with new ones.There were no complications during the surgery.
 
Additional Manufacturer Narrative
The reported event of low defib impedance was not confirmed.Only the distal portion of the lead was returned for analysis.Electrical testing that could be measured did not find any indication of conductor fractures or internal shorts.Visual inspection of the lead did not find any anomalies with the exception of procedural damage.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24597528
Report Number2017865-2026-05255
Device Sequence Number9417307
Product Code NVY
UDI-Device Identifier05414734503266
UDI-Public(01)05414734503266(10)S000033655(17)180531
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number7170Q/65
Device Lot NumberS000033655
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/25/2026
05/21/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/01/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale